# SDR SWIA202053101

- Difficulty date: September 17, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FLOORBOARD 251CLF, AS REQUIRED.  C-CHECK RO 10/4/2020.  REPAIRED FLOORBOARD 251CLF AS REQUIRED, PER REO ALL STEPS APPLIED.  COMPLIED WITH.
